Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    0
  • views
    700

Day 2

HannahSloan

231 views

Day 2 - Thursday 1st February 2018

Took 2 x 20mg pills after breakfast.
Skin is starting to break out this morning, feeling sore. Not sure if this is result of tablets or my skin just being my skin!
Headache started again around 10am but went away after a couple of hours.
Feeling under the weather (my partner as the dreaded man flu though so not sure if its that hanging around or the tablets)
Also my throat is feeling very dry, cant drink enough water!

 



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×